# SDR GTIA2024040938056

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N706NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11427
- Aircraft time: 2,969 hours, 1,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Seat Rows 4-5
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED BURNING RUBBER SMELLS ROW 4 AND ROW 5 -PERFORMED INSPECTION OF CABIN IAW AMM 21-00-00 NO SMELL DETECTED AT THIS TIME A/C OK FOR SVC
